Health knowledge made personal
Join this community!
› Share page:

heroin use and bowel obstruction


Posted by Mimosa 703

The patient (24 year old female) was moved from jail to hospital.  Drs discovered a twist in her large intestine.  Patient had some parts of her small intestines removed earlier.  Can heroin cause constipation, which in turn can cause an obstruction, as in this case?
 
Answers (2)
Sort by: Newest first | Oldest first
an the treatment is different ..laxatives an that stuff will not help...there is a med called RELISTOR.....also this is called opioid bowel obstruction...or narcoditcs bowel syndrome....this girl needs help ...she should not go long without help it could cause death......look all this up that i said an u will find the answers along with the symptoms an everything...praying for her
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: